American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ichiro Shimada. Transcendental lattices and supersingular reduction lattices of a singular $K3$ surface. Trans. Amer. Math. Soc. 361 (2009) 909-949. MR 2452829.
Abstract, references, and article information   
View Article: PDF

[2] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Louis Colliot-Thélène. Principe local-global pour les zéro-cycles sur les surfaces réglées. J. Amer. Math. Soc. 13 (2000) 101-124. MR 1697092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gregory S. Call and Joseph H. Silverman. Computing the canonical height on K3 surfaces. Math. Comp. 65 (1996) 259-290. MR 1322885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Boulahia Nejib. Remarque sur l'arithm\'etique des $2$-formes diff\'erentielles de deuxi\`eme esp\`ece . Proc. Amer. Math. Soc. 97 (1986) 389-392. MR 840615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ira Shavel. On surfaces obtained from quaternion algebras over real quadratic fields. Bull. Amer. Math. Soc. 82 (1976) 727-730. MR 0424704.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1